MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD PACKAGE,350P,PP01,EN,350-STR-US-10; AUTOMATIC EXTERNAL DEFIBRILLATOR

HEARTSINE TECHNOLOGIES LTD PACKAGE,350P,PP01,EN,350-STR-US-10; AUTOMATIC EXTERNAL DEFIBRILLATOR
Model Number SAM 350P
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The customer contacted heratsine to report that their device did not deliver a shock during a patient event.In this state the device may not be able to deliver defibrillation therapy if needed.This issue is patient related; however, there was no adverse event reported.
 
Additional Manufacturer Narrative
Heartsine has requested return of the device for investigation.Upon completion, the conclusions will be submitted in a follow-up report.Heartsine contacted the customer to request additional information on the patient.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.
 
Event or Problem Description
The customer contacted heartsine to report that their device did not deliver a shock during a patient event.In this state the device may not be able to deliver defibrillation therapy if needed.This issue is patient related; however, there was no adverse event reported.A clinical review will be completed to determine device contribution.
 
Additional Manufacturer Narrative
A clinical review was completed and it could not be determined if the device performed specification.Heartsine evaluated the device and could not duplicate or verify the issue.No fault was found with the device.The device was retained by heartsine and the customer received a replacement device.The cause of the reported issue could not be determined.

Brand Name
PACKAGE,350P,PP01,EN,350-STR-US-10
Common Device Name
AUTOMATIC EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI  BT3 9ED
Manufacturer (Section G)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI   BT3 9ED
Manufacturer Contact
brian blakeslee
207 airport road west
belfast BT3 9-ED
EI   BT3 9ED
4258674577
MDR Report Key22336087
Report Number3004123209-2025-00174
Device Sequence Number13010279
Product Code NSA
UDI-Device Identifier05060167120671
UDI-Public05060167120671
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSAM 350P
Device Catalogue Number350-STR-US-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer08/18/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown